MathSciNet Relay Station
MathSciNet bibliographic data
MR2321512 (2008a:35254) 35Q53 (35-04 39-04 39A10)
Xie, Fuding; Ji, Min; Zhao, Hong Some solutions of discrete sine-Gordon equation. Chaos Solitons Fractals 33 (2007), no. 5, 1791–1795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement